Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 7

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 7 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access
MathSciNet review: 1564841
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 7 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access
MathSciNet review: 1564855
The triangulation problem and its role in analysis
Stewart S. Cairns.
Bull. Amer. Math. Soc. 52 (1946), 545-571
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0017531
Taylor’s series and approximation to analytic functions
J. L. Walsh.
Bull. Amer. Math. Soc. 52 (1946), 572-579
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0017362
The April meeting in New York
T. R. Hollcroft.
Bull. Amer. Math. Soc. 52 (1946), 580-593
More Information
Full-text PDF Free Access
MathSciNet review: 1564842
The April meeting in Chicago
R. H. Bruck.
Bull. Amer. Math. Soc. 52 (1946), 594-597
More Information
Full-text PDF Free Access
MathSciNet review: 1564843
The April meeting in Berkeley
A. C. Schaeffer.
Bull. Amer. Math. Soc. 52 (1946), 598-599
More Information
Full-text PDF Free Access
MathSciNet review: 1564844
Stefan Banach 1892-1945
S. Ulam.
Bull. Amer. Math. Soc. 52 (1946), 600-603
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1564845
Notes
Bull. Amer. Math. Soc. 52 (1946), 608-611
More Information
Full-text PDF Free Access
MathSciNet review: 1564847
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 52 (1946), 612-613
More Information
Full-text PDF Free Access
MathSciNet review: 1564848
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 52 (1946), 613-617
More Information
Full-text PDF Free Access
MathSciNet review: 1564849
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 52 (1946), 617-619
More Information
Full-text PDF Free Access
MathSciNet review: 1564850
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 52 (1946), 619-621
More Information
Full-text PDF Free Access
MathSciNet review: 1564851
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 52 (1946), 621
More Information
Full-text PDF Free Access
MathSciNet review: 1564852
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 52 (1946), 622-623
More Information
Full-text PDF Free Access
MathSciNet review: 1564853
New publications
Bull. Amer. Math. Soc. 52 (1946), 624
More Information
Full-text PDF Free Access
MathSciNet review: 1564854

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Jacobian elliptic functions, by E. H. Neville.
Reviewer: W. Seidel
Bull. Amer. Math. Soc. 52 (1946), 604-607
Review information
Full-text PDF Free Access